# SDR 095332

- Difficulty date: April 9, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N43SZ
- Make and model: Saab SF340A
- Aircraft serial: 340A043
- Aircraft time: 40,314 hours, 39,777 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Autocoarsen Sys
- Condition: Unknown
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 7892 HPN IAD, AUTOCOARSEN LIGHT ON STATUS PANEL WENT OUT WHEN CTOT WAS ENGAGED AND T/O POWER WAS SET.
